Houston Area HIV Services Ryan White Planning Council

Operations Committee Meeting

1:30 pm, Thursday, January 19, 2017 Meeting Location: 2223 W. Loop South, Suite 240 Houston, Texas 77027

AGENDA

* = Handout to be distributed at the meeting

T	A 11		
I.	(all	to Order	
1.	Can	w Oraci	

Curtis Bellard and Teresa Pruitt, Co-Chairs

- A. Moment of Reflection
- B. Adoption of the Agenda
- C. Adoption of the Minutes*
- II. Public Comments and Announcements

(NOTE: If you wish to speak during the Public Comment portion of the meeting, please sign up on the clipboard at the front of the room. No one is required to give his or her name or HIV/AIDS status. When signing in, guests are not required to provide their correct or complete names. All meetings are audio taped by the Office of Support for use in creating the meeting minutes. The audiotape and the minutes are public record. If you state your name or HIV/AIDS status it will be on public record. If you would like your health status known, but do not wish to state your name, you can simply say: "I am a person with HIV/AIDS", before stating your opinion. If you represent an organization, please state that you are representing an agency and give the name of the organization.)

- III. 2017 Council Orientation
- IV. Announcements
- V. Adjourn

DRAFT

Houston Ryan White Planning Council 2017 Orientation

ITINERARY

Thursday, January 26, 2017
Meeting Location: Trevisio Restaurant
6550 Bertner, Houston, Texas 77030
* = handout

WED. Diane prints 65 agendas and gives: 20 to Tori and 45 to Rod. JAN. 25 Tori puts a note on the door saying we will be out on Thursday.

Tori turns on the answering machine.

Tori notifies Security Guards that we will be out of the office.

THURS. JAN. 2

7:00 a.m. Staff arrives to set up.

Rod arrives with: 2017 PC Notebooks Small Committee Table Signs

Sign-in sheets Committee Info Packets

Name tags – necklace style Board for committee meeting dates

Posters & display board for all who have passed away (Nadine & Ruben) Staff suggestion from 2016: 2 narrow folding tables for greeting table – use

restaurant's linen table cloth

Amber arrives with: Power Point Equipment

PA System Evaluation forms

Diane arrives with: Camera

Presentation: Honoring Those Who Came Before Us

Project LEAP application forms and flyers

Tori arrives with: 20 Agendas LEAP flyers, applic & contest

10 Robert's Rule Books Demo Pitcher & Glasses Memo re: End of Year Deadlines MOU/LOA (6 copies)

Packets: 2017 Critical Timeline, Justification Charts, etc.

Demo meeting packets, conflict signs, presentation handouts: bylaws+, etc.

Rod: Set up and staff the greeting table Tori: Set up for new member training

Amber: Set up the power point equipment for _____ presentation

Diane: Take photos of Council members, especially Steering & 8 new members

STAFF EATS, CLEARS WORK AREA OF DISHES & IS AT THEIR STATION BEFORE 7:30 AM

STAFF ALSO SITS TOGETHER AT A TABLE AT THE BACK OF THE ROOM THROUGHOUT THE DAY

EARLY MORNING SESSION IS FOR NEW COUNCIL MEMBERS (including Venita); THE COUNCIL CHAIR; AND MEMBERS OF THE OPERATIONS COMMITTEE.

8 – 10:30 a.m. NEW MEMBER ORIENTATION Diane takes photos 8:00 a.m. WELCOME (20 min.) Opening Remarks, Housekeeping & Review Agenda, Cecilia Ross, Chair, RWPC Introductions 8:25 a.m. *GENERAL OVERVIEW OF AIDS FUNDING (5 min.), Tori Williams, Director, Office of Support COUNCIL BYLAWS, POLICIES & PROCEDURES (60 min.) 8:30 a.m. *Committee Structure, Tori Williams, Director, Office of Support How to Use the Ryan White Notebooks, ______, Committee Member *Meeting Packets and Agendas, _____, Committee Member • *Bylaws & Policies – Alternating Members Attendance, Tori Williams 8:45 a.m. Rod sets up committee tables with: signs & packets for each member 9:30 a.m. FORMAL RELATIONSHIPS – Tori Williams, Facilitator (30 min.) Tori Williams, Liaison for County Judge Ed Emmett, Chief Elected Official • Cecilia Ross, Chair, Ryan White Planning Council • Tori Williams, Director, Office of Support for the Ryan White Planning Council • Carin Martin, Manager, Ryan White Grant Administration, Harris Co. Public Health Services Sha'Terra Johnson-Fairley, Health Planner, The Houston Regional HIV/AIDS Resource Group 10:00 a.m. ROBERT'S RULES OF ORDER (20 min.), Tori Williams *Review Robert's Rules Summary Card 10:15 a.m. 2016 COUNCIL MEMBERS ARRIVE – Rod & Georgette at greeting table. Diane taking photos. CECILIA - Remind all members to be seated according to their committee assignment. State that County Judge Ed Emmett will not be available to address the Council today but we are hopeful that he can address the Council at one of our monthly meetings. Dr. Ann Robbins will be arriving from Austin to share important information about the Texas ADAP Program and more.

10:30 a.m. INTRODUCE RWPC OFFICERS AND COMMITTEE CHAIRS (5 min.), Cecilia Ross

10:35 a.m. COMMITTEE ORIENTATION (25 min.)

- General housekeeping Cecilia
- End of year deadlines Tori
- Affected: Rod Comp Plan: Amber QI: Diane P & A: Tori Operations: Tori
- Members introduce themselves to others at their table
- Committee Chairs explain the purpose of their committees
- Select dates and times for monthly committee meetings

11:00 a.m. TIMELINE OF CRITICAL 2017 COUNCIL ACTIVITIES (8 min.), Tori Williams

Project LEAP contests and application forms – Tori

CECILIA – When introducing the next presentation, remind members that the slide presentation represents Council and external members who have passed away since 1998, **not necessarily from HIV.**

11:08 a.m. HONOR THOSE WHO HAVE GONE BEFORE US (10 min.), Cecilia Ross, Chair, RWPC

11:18 a.m. RECOGNIZE THE MENTORS (2 min.), Cecilia Ross, Chair, RWPC

11:20 a.m. OPEN MEETINGS ACT (40 min.), Venita Ray, Legacy Community Health

12:00 p.m. LUNCH (75 min.) – ______, Facilitator

INTRODUCE YOUR FURRY, FEATHERED OR FOLIAGE FRIEND (ROD: members eat at their committee table; staff has their own table)

CECILIA: Invite newly arrived guests in the audience to introduce themselves (5 min.)

1:15 p.m. THE STATE OF THE STATE (90 min.) – Cecilia Ross, Facilitator

• Ann Robbins, Senior Public Health Advisor, TB, HIV/STD, and Viral Hepatitis Unit, Texas Department of State Health Services

2:30 p.m. AMBER: Pass out evaluation forms.

3:00 p.m. CONFIDENTIALITY (30 min.), Bob Hergenroeder, Montrose Center

3:30 p.m. CLOSING REMARKS, Cecilia Ross, Chair, RWPC

BRING MEMBERS OF THE STEERING COMMITTEE UP ON STAGE

CECILIA: As people are exiting the room, have members of the Steering Committee stand in the lobby and thank people for attending the meeting.

3:40 p.m. ADJOURN